I'd speak with your doctor as there are other alternatives to Lipitor. Good luck!
Hi buddy! My husband is on Lipitor, and was getting muscle aches...he started taking Co-Q10 (you can buy it at any drug store) and it helped a LOT...The only problem is that it can be expensive. I'm looking into buying it online...
Like you, I pulled myself off of Lipitor (atorvastatin) because of muscle and joint weakness/pain and other recorded side effect. I had only taken it for about five weeks and the discomfort remains three weeks later.
I had the same reaction to simvastatin, which I am told is the worst of the bunch. I'm waiting a few months and then I will try something with a less violent track record.
Yes, I agree with you from my perspective as far as Rhabdomyolysis goes Lipitor is probably the worst of the bunch. But Vytorin, that I took afterwards, has it beat, at least in my case, because I wound up in the E.R. with kidney problems - the pain was just unbearable. Although it brought my total Cholesterol down from 265 to 160. Although my Cholesterol is high now for the last three years after giving up on Statins altogether after a brief encounter with Crestor.
There a lot of statin meds work in different ways, why not try another one, or at least, speak with a doctor about your concerns.